# SDR SWAA2024031553114

- Difficulty date: February 17, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 51,825 hours, 31,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 947 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FITTING LOCATED FLOOR STRUCTURE BS 947.5 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT 2024-124169<[01] REPLACED FITTING LOCATED FLOOR STRUCTURE BS 947.5 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT AND FASTENER IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 AND SRM 51-40-02-0G-0 DWG 149A8103 REV A. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED FITTING LOCATED FLOOR STRUCTURE BS 947.5 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT AND FASTENER IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 AND SRM 51-40-02-0G-0 DWG 149A8103 REV A. VERIFIED
